MAUDE Adverse Event Report: MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A facility reported residue on the flexible rubber sheaths of egd endoscopes after being reprocessed in their dsd-201 automated endoscope reprocessors (aers).There is potential for patient exposure to the unknown residual if used in subsequent procedures.Medivators technical services advised the facility to try increasing their rinse time during the reprocessing cycle and to ensure proper manual cleaning processes are being followed.Medivators regulatory followed up with the facility for additional information.The facility reported they continue to see the residue on the flexible rubber sheaths of egd endoscopes.They did not report any errors or alarms generated from the aers during reprocessing.There was no information provided regarding the water quality or other products ued in their reprocessing processes.According to medivators technical and clinical specialist, the rubber sheath appeared to be in very poor condition.The discoloration does not appear to be a residue but rather the high-level disinfectant may be highlighting the poor condition of the bending rubber.The discoloration is consistent with stress and age condition of the bending rubber.It is the responsibility of the facility to ensure endoscopes are in good condition when being used and reprocessed.Damaged endoscopes could potentially cause patient harm and are not to be reprocessed in medivators aers.There have been no reports of patient harm.Medivators remains in close contact with the facility.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
A facility reported residue on the flexible rubber sheaths of egd endoscopes after being reprocessed in their dsd-201 automated endoscope reprocessors (aers).There is potential for patient exposure to the unknown residual if used in subsequent procedures.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key8034920
Report Number2150060-2018-00069
Device Sequence Number13778820
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;